Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 102, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 29, 2012, 7:56 PM EDT for 6 counties in Kentucky. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2012, 7:56 PM EDT (23:56 UTC)
- Expired
- Jun 29, 2012, 8:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Floyd County, KY, Knott County, KY, Letcher County, KY, Perry County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 73 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:58 PM EDT | TSTM WND DMG | 1 S Mcandrews, KY | TREES DOWN ON POND CREEK ROAD. |
| Jun 29, 7:58 PM EDT | TSTM WND DMG | 2 N Raccoon, KY | TREES AND POWER LINES DOWN AND ON FIRE ON MAYNARD DRIVE. |
| Jun 29, 8:00 PM EDT | TSTM WND DMG | Chloe, KY | POWER LINE DOWN AND ON FIRE ON CHLOE ROAD. |
| Jun 29, 8:00 PM EDT | TSTM WND DMG | Mouthcard, KY | THE ROOF WAS PARTIALLY TORN FROM THE HOUSE. |
| Jun 29, 8:07 PM EDT | TSTM WND DMG | Shelbiana, KY | TREE DOWN. SPOTTER ESTIMATED WINDS SUSTAINED AT 50 MPH WITH GUSTS TO 70 MPH. |
| Jun 29, 8:10 PM EDT | TSTM WND DMG | Fedscreek, KY | SEVERAL TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3674 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
992
WUUS53 KJKL 292356
SVRJKL
KYC025-071-119-133-193-195-300045-
/O.NEW.KJKL.SV.W.0102.120629T2356Z-120630T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
756 PM EDT FRI JUN 29 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
SOUTHERN FLOYD COUNTY IN SOUTHEAST KENTUCKY...
KNOTT COUNTY IN SOUTHEAST KENTUCKY...
LETCHER COUNTY IN SOUTHEAST KENTUCKY...
PERRY COUNTY IN SOUTHEAST KENTUCKY...
PIKE COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 845 PM EDT
* AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF DAMAGING WINDS IN EXCESS OF 60 MPH. THIS FRONT WAS
LOCATED ALONG A LINE EXTENDING FROM DAISYDELL TO HONAKER TO HARDY...
AND WAS MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PIKEVILLE...HAZARD...HINDMAN...WHITESBURG...CHAVIES...DRIFT...
HANDSHOE...ZEBULON...PORTER JUNCTION...MINNIE...LAMONT...OSBORN...
BUCK...ELMROCK...ESTILL...BETTY...MCDOWELL...BOLYN...GLO AND DICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS GUST FRONT HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAG.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3726 8236 3722 8250 3712 8270 3704 8272
3698 8286 3704 8306 3746 8355 3751 8303
3749 8291 3757 8288 3768 8230 3767 8224
3763 8221 3765 8218 3760 8215 3759 8212
3756 8213 3755 8203 3751 8200
TIME...MOT...LOC 2356Z 331DEG 38KT 3747 8313 3749 8263
3759 8218
WIND...HAIL 60MPH <.50IN
$$
ABE3 follow-up statements
477
WWUS53 KJKL 300015
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
815 PM EDT FRI JUN 29 2012
KYC025-071-119-133-193-195-300045-
/O.CON.KJKL.SV.W.0102.000000T0000Z-120630T0045Z/
KNOTT KY-LETCHER KY-PERRY KY-PIKE KY-BREATHITT KY-FLOYD KY-
815 PM EDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FLOYD...SOUTHEASTERN BREATHITT...PIKE...PERRY...LETCHER AND KNOTT
COUNTIES UNTIL 845 PM EDT...
AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF DAMAGING WINDS. THESE WINDS WERE LOCATED ALONG A LINE
EXTENDING FROM CARRIE TO VIRGIE TO PAW PAW...MOVING SOUTHEAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
WHITESBURG...ELIC...GREENLEAF...HALL...TOONERVILLE...LOOKOUT...
DREW...MYRA...IVAN...ANCO...OMAHA...NEALY...AMBURGEY...MAY...
JEFF...PINE TOP...WISCOAL...SPEIGHT...DORTON AND SPIDER.
LAT...LON 3726 8236 3722 8249 3712 8270 3704 8272
3698 8286 3704 8306 3734 8341 3751 8303
3749 8291 3757 8288 3768 8230 3767 8224
3763 8221 3765 8218 3760 8215 3759 8212
3756 8213 3755 8203 3751 8200
TIME...MOT...LOC 0015Z 331DEG 38KT 3730 8301 3731 8251
3741 8206
WIND...HAIL 60MPH <.50IN
$$
SBH071
WWUS53 KJKL 300034
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
834 PM EDT FRI JUN 29 2012
KYC025-071-119-195-300043-
/O.CAN.KJKL.SV.W.0102.000000T0000Z-120630T0045Z/
KNOTT KY-PIKE KY-BREATHITT KY-FLOYD KY-
834 PM EDT FRI JUN 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FLOYD...SOUTHEASTERN
BREATHITT...PIKE AND KNOTT COUNTIES IS CANCELLED...
THE LINE OF DAMAGING WINDS WHICH PROMPTED THE WARNING HAVE MOVED OUT
OF THE WARNED AREA.
LAT...LON 3702 8294 3704 8306 3723 8327 3721 8301
3717 8298 3720 8293 3720 8280 3727 8276
3724 8269 3725 8272 3722 8270 3722 8262
3719 8257 3711 8272 3704 8272 3698 8286
TIME...MOT...LOC 0033Z 331DEG 38KT 3713 8290 3714 8240
3724 8195
$$
KYC133-193-300045-
/O.CON.KJKL.SV.W.0102.000000T0000Z-120630T0045Z/
LETCHER KY-PERRY KY-
834 PM EDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PERRY AND LETCHER COUNTIES UNTIL 845 PM EDT...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF DAMAGING WINDS LOCATED ALONG A LINE EXTENDING FROM JEREMIAH
TO CLINTWOOD TO 7 MILES EAST OF VANSANT...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WHITESBURG...COLLY...WHITCO...ERMINE...TRAILER...OSCALOOSA...
DEFEATED CREEK...ICE...DONGOLA...FLINT...KINGS CREEK...LINEFORK...
DAY...OVEN FORK...EOLIA...PARTRIDGE AND MAGGARD.
LAT...LON 3702 8294 3704 8306 3723 8327 3721 8301
3717 8298 3720 8293 3720 8280 3727 8276
3724 8269 3725 8272 3722 8270 3722 8262
3719 8257 3711 8272 3704 8272 3698 8286
TIME...MOT...LOC 0033Z 331DEG 38KT 3713 8290 3714 8240
3724 8195
WIND...HAIL 60MPH <.50IN
$$730
WWUS53 KJKL 300045
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
845 PM EDT FRI JUN 29 2012
KYC133-193-300054-
/O.EXP.KJKL.SV.W.0102.000000T0000Z-120630T0045Z/
LETCHER KY-PERRY KY-
845 PM EDT FRI JUN 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY AND LETCHER
COUNTIES WILL EXPIRE AT 845 PM EDT...
THE LINE OF DAMAGING WINDS WHICH PROMPTED THE WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND WILL MOVE OUT OF THE WARNED AREA BY 850 PM
EDT.
LAT...LON 3702 8294 3704 8306 3723 8327 3722 8315
3721 8301 3717 8298 3720 8293 3720 8280
3727 8276 3724 8269 3725 8272 3722 8270
3722 8262 3719 8257 3711 8272 3704 8272
3698 8286
TIME...MOT...LOC 0044Z 331DEG 38KT 3703 8283 3704 8233
3713 8188
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:10 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 29, 6:10 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 610 PM EDT FRI JUN 29 2012 .MESOSCALE CONVECTIVE UPDATE... ISSUED AT 610 PM EDT FRI JUN 29 2012 UPDATED THE GRIDS AND ZONES TO REFLECT THE SEVERE AND STRONG STORMS THAT LOOK TO GRAZE OUR NORTHEAST COUNTIES OVER THE NEXT FEW HOURS. THESE WILL MOVE INTO A EXTREMELY UNSTABLE AIR MASS IN PLACE THROUGH OUR NORTHEAST CWA WITH A LARGE GUST FRONT BRINGING A STRONG POTENTIAL FOR DAMAGING WINDS GIVEN THEIR HISTORY TO THE NORTH. HAVE ADDED THESE ATTRIBUTES TO THE PERTINENT GRIDS AND ZONES. ALSO BUILT UP THE WIND GUSTS IN THE NORTHEAST AND KICKED DOWN TEMPS WITH THE LIKELY RAIN/GUST FRONT. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 315 PM EDT FRI JUN 29 2012 THE HEAT WAVE WILL CONTINUE THROUGH THE WEEKEND WITH HIGH PRESSURE STAYING IN PLACE. THE MAIN FORECAST ISSUES ARE TO TRY AND FORECAST THE SHORT WAVES MOVING AROUND THE PERIPHERY OF THE UPPER HIGH AND TRY AND DETERMINE IF THEY WILL BE STRONG ENOUGH TO INITIATE CONVECTION. THE HRRR WAS SHOWING A MCS TYPE OF SYSTEM BARELY EFFECTING THE AREA NORTH OF THE MOUNTAIN PARKWAY. CONSIDERING THE SEVERE THUNDERSTORM WATCH IS JUST NORTH OF THE FORECAST AREA...THOUGHT IT WOULD BE WISE TO INCLUDE SOME THUNDER IN THE FORECAST. IT IS THE SAME SITUATION FOR TOMORROW...WITH ANOTHER WAVE MOVING ACROSS THE AREA. THE HEAT IS PRETTY MUCH A SLAM DUNK. WE BROKE THE THE ALL TIME RECORD FOR JACKSON AT 102 TODAY AND IT MIGHT EVEN GO UP IN THE NEXT HOUR. WILL HAVE TO WAIT AND SEE. LONDON ALSO HIT 102 TIED THE ALL TIME RECORD FOR THE YEAR. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 315 PM EDT FRI JUN 29 2012 THE EXTENDED FORECAST PERIOD CONTINUES TO FEATURE AND BROAD AND STRENGTHENING RIDGE OVER MUCH OF THE CONUS STRETCHING FROM THE FRONT RANGE OF THE ROCKIES AND EAST OVER THE NORTHERN TIER OF THE TN VALLEY AS WELL AS THE SOUTHEAST. THE MILLION DOLLAR QUESTION...OR THE FORECAST CHALLENGE OF THE EXTENDED IS...WITH A PROMINENT TROUGH OVER THE NEW ENGLAND AREA AND A SERIES OF RIDGE RUNNERS DIVING SOUTHEAST THROUGH THE WESTERN FRINGE OF THE GREAT LAKES AND INTO THE OHIO VALLEY...WILL AN MCS BE ABLE TO OVERCOME OUR DROUGHT AND MAKE IT A BIT FURTHER SOUTH INTO THE EASTERN KENTUCKY AREA. AT THIS POINT...THE MODELS HANDLE THE OVERALL LONG WAVE PATTERN QUITE WELL BUT JUDGING PREVIOUS RUNS COMPARED HOW THE PATTERN HAS PANNED OUT IN THE SYNOPTIC AND MESOSCALE...AREAS THAT WOULD HAVE RECEIVED RAIN ACCORDING TO THE PAST RUNS HAVE NOT COME TO PASS. THIS PROVIDES A LOWER CONFIDENCE THAT RAINFALL WILL OCCUR IN THE EXTENDED AND GIVEN THE FACT THAT A STRONG TO DECENT CAP WILL BE IN PLACE OVER MUCH OF THE AREA. DESPITE BOTH THE EURO AND GFS SHOWING CONVECTION UNDER THE CAP...WILL LEAN TOWARDS A DRIER FORECAST. WILL RUN THE ALL MODEL BLEND AND COORDINATE WITH NEIGHBORING OFFICES TO GO ON THE DRY SIDE OF THE RESULT. AFTER THE PRODUCING THE MODEL ALL BLEND AND COORDINATION WITH NEIGHBORING FORECAST OFFICES...DECIDED TO GO WITH A DRY EXTENDED FORECAST. THE LACK OF CONFIDENCE IN MODELS PRODUCING QPF IN THE EXTENDED UNDER THE CAP AND THE WORSENING DROUGHT CONDITIONS AIDED IN THIS DECISION. BETTER INTERROGATION WILL BE NEEDED IN LATER RUNS IF EASTERN KENTUCKY IS TO GET MEASURABLE RAIN BUT SOME BETTER SUPPORT ARRIVES THROUGH THE OHIO VALLEY ON THU INTO THU NIGHT THAT MAY PUT DOWN SOME MUCH NEEDED RAIN BUT AT THIS POINT...FELT A DRY FORECAST WOULD BE A BETTER REPRESENTATION. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 1031 AM EDT FRI JUN 29 2012 VFR WILL PREVAIL THROUGH THE PERIOD AS HIGH PRESSURE REMAINS IN CONTROL LOCALLY...WITH LIGHT WLY WINDS AROUND 5 KTS OR LESS. SOME ISOLATED THUNDERSTORMS MAY FORM NORTH OF THE MOUNTAIN PARKWAY THIS AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL MIDNIGHT EDT SATURDAY NIGHT FOR KYZ044- 050>052-058>060-068-069-079-080-083>088-104-106>120. && UPDATE...GREIF SHORT TERM...JJ LONG TERM....SHALLENBERGER AVIATION...JJ
Hazardous weather outlook, Jun 29, 6:20 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 620 PM EDT FRI JUN 29 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-010130- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 620 PM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. A BAND OF STRONG TO SEVERE THUNDERSTORMS WILL LIKELY GRAZE THE NORTHEAST PORTIONS OF EAST KENTUCKY EARLY THIS EVENING. DAMAGING WINDS WILL BE POSSIBLE FROM THE STRONGEST STORMS AND OUT AHEAD OF THEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TEMPERATURES ARE EXPECTED TO CLIMB TO NEAR 100 THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK AS A LARGE RIDGE OF HIGH PRESSURE BUILDS OVER THE COMMONWEALTH. WITH ONGOING DROUGHT CONDITIONS PRESENT ACROSS MOST OF EASTERN KENTUCKY AND LITTLE TO NO RAIN FORECAST THROUGH THE NEXT SEVERAL DAYS...THE ELEVATED THREAT FOR WILDFIRES IS EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF SEVERE WEATHER THIS EVENING. JJ/GREIF
In the hours before
Local storm report, Jun 29, 7:19 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
719 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG STANTON 37.85N 83.86W
06/29/2012 POWELL KY 911 CALL CENTER
TREES DOWN COUNTYWIDE.
&&
JCARICOLocal storm report, Jun 29, 7:31 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
731 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG WEST LIBERTY 37.91N 83.27W
06/29/2012 MORGAN KY COUNTY OFFICIAL
TREES DOWN IN AND AROUND TOWN.
&&
ABELocal storm report, Jun 29, 7:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL RELIEF 37.95N 83.00W
06/29/2012 E0.75 INCH MORGAN KY TRAINED SPOTTER
&&
JCARICOLocal storm report, Jun 29, 7:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
747 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG IRVINE 37.70N 83.97W
06/29/2012 ESTILL KY 911 CALL CENTER
TREES DOWN IN TOWN AND THROUGHOUT THE COUNTY.
&&
ABELocal storm report, Jun 29, 7:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
748 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL FLATGAP 37.93N 82.89W
06/29/2012 E0.88 INCH JOHNSON KY FIRE DEPT/RESCUE
&&
JCARICOLocal storm report, Jun 29, 7:52 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
752 PM EDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG PRESTONSBURG 37.67N 82.77W
06/29/2012 FLOYD KY 911 CALL CENTER
NUMEROUS CALLS OF TREES AND POWERLINES DOWN.
&&
ABEThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:10 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Rowan | 35 min |
| Jun 29, 6:40 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 35 min |
| Jun 29, 7:02 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Montgomery, Morgan, Powell and 1 more | 28 min |
| Jun 29, 7:04 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Menifee, Morgan and 1 more | 26 min |
| Jun 29, 7:21 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Lee, Owsley and 3 more | 39 min |
| Jun 29, 7:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Martin and 4 more | 36 min |
| Jun 29, 7:29 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.